REAL

Items where Author is "Wei, Zhe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Xiang, Mingqi and Zhang, Binlin and Wei, Zhe (2016) Existence of solutions to a class of quasilinear Schrödinger systems involving the fractional $p$-Laplacian. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (107). pp. 1-15. ISSN 1417-3875

This list was generated on Sun Mar 30 09:24:05 2025 CEST.